# SDR DLL17951392

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap Doublers
- Condition: Cut
- Location: Ws 293/319
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, CUT EXISTING CAP AT IWS 293.58 AND 319.83 TO FACILITATE FASTENER REMOVAL.  UPPER RIB CAPS, APPROX 10 INCHES FROM REAR SPAR.  REF VA31744 AND EO 7-59089-3.  CUT CAP AT 293.58 AND 319.83 TO FACILITATE FASTENER REMOVAL.  FABRICATED DOUBLERS AS PER SRM 57-12-00 PG 805, FOR STA 293.58 AND 319.83.  INSTALLED DOUBLERS PER SRM 57-12-00 PG 805.
